Altman's methods revisited

Volume 31 / 2004

C. Roland, B. Beckermann, C. Brezinski Applicationes Mathematicae 31 (2004), 353-368 MSC: 65F10, 65E05. DOI: 10.4064/am31-3-9

Abstract

We discuss two different methods of Altman for solving systems of linear equations. These methods can be considered as Krylov subspace type methods for solving a projected counterpart of the original system. We discuss the link to classical Krylov subspace methods, and give some theoretical and numerical results on their convergence behavior.

Authors

  • C. RolandLaboratoire Paul Painlevé
    UMR CNRS 8524
    UFR de Mathématiques Pures et Appliquées
    Université des Sciences et Technologies de Lille
    F-59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • B. BeckermannLaboratoire Paul Painlevé
    UMR CNRS 8524
    UFR de Mathématiques Pures et Appliquées
    Université des Sciences et Technologies de Lille
    F-59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • C. BrezinskiLaboratoire Paul Painlevé
    UMR CNRS 8524
    UFR de Mathématiques Pures et Appliquées
    Université des Sciences et Technologies de Lille
    F-59655 Villeneuve d'Ascq Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image